MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO LONG ELITE IRRIGATION CLIP; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO LONG ELITE IRRIGATION CLIP; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5100010272
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility an irrigating attachment was dropped on the floor.The item was picked up and placed on a tray of identical equipment and the case proceeded after a nurse verified the integrity of the equipment.The procedure was completed successfully.A few hours after surgery the central sterile department noted a broken tip on one of the irrigating attachments present during the case.The doctors for the case informed the patient of the broken tip.Follow-up x-rays on the patient did not detect any device fragments in the patient.No adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.

Brand Name
LONG ELITE IRRIGATION CLIP
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8877071
Report Number0001811755-2019-02673
Device Sequence Number2742809
Product Code ERL
UDI-Device Identifier04546540352781
UDI-Public04546540352781
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100010272
Device Catalogue Number5100010272
Device Lot NumberTBC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1